Journal Article

Sarcoidosis after Antiretroviral Therapy in a Patient with Acquired Immunodeficiency Syndrome

Victor Gomez, Peter R. Smith, Jedidiah Burack, Ronald Daley and Ute Rosa

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 31, issue 5, pages 1278-1280
Published in print November 2000 | ISSN: 1058-4838
Published online November 2000 | e-ISSN: 1537-6591 | DOI: https://dx.doi.org/10.1086/317422
Sarcoidosis after Antiretroviral Therapy in a Patient with Acquired Immunodeficiency Syndrome

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

A 53-year-old man with acquired immunodeficiency syndrome (AIDS) developed clinical and radiological features compatible with sarcoidosis 14 months after starting highly active antiretroviral therapy (HAART). The CD4 lymphocyte count had increased from 5 cells/mm3 to 235 cells/mm3 with HAART. Transbronchial lung biopsy showed nonnecrotizing granulomas. All studies for an infectious etiology were negative. His condition improved after treatment with corticosteroids. To our knowledge, this is the fifth case report of sarcoidosis occurring after initiation of antiretroviral therapy for AIDS.

Journal Article.  1844 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.